Stable manifolds for differential equations and diffeomorphisms
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 3, Tome 17 (1963) no. 1-2, pp. 97-116
Cet article a éte moissonné depuis la source Numdam
@article{ASNSP_1963_3_17_1-2_97_0,
author = {Smale, S.},
title = {Stable manifolds for differential equations and diffeomorphisms},
journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
pages = {97--116},
year = {1963},
publisher = {Scuola normale superiore},
volume = {Ser. 3, 17},
number = {1-2},
mrnumber = {165537},
zbl = {0113.29702},
language = {en},
url = {http://geodesic.mathdoc.fr/item/ASNSP_1963_3_17_1-2_97_0/}
}
TY - JOUR AU - Smale, S. TI - Stable manifolds for differential equations and diffeomorphisms JO - Annali della Scuola Normale Superiore di Pisa - Classe di Scienze PY - 1963 SP - 97 EP - 116 VL - 17 IS - 1-2 PB - Scuola normale superiore UR - http://geodesic.mathdoc.fr/item/ASNSP_1963_3_17_1-2_97_0/ LA - en ID - ASNSP_1963_3_17_1-2_97_0 ER -
%0 Journal Article %A Smale, S. %T Stable manifolds for differential equations and diffeomorphisms %J Annali della Scuola Normale Superiore di Pisa - Classe di Scienze %D 1963 %P 97-116 %V 17 %N 1-2 %I Scuola normale superiore %U http://geodesic.mathdoc.fr/item/ASNSP_1963_3_17_1-2_97_0/ %G en %F ASNSP_1963_3_17_1-2_97_0
Smale, S. Stable manifolds for differential equations and diffeomorphisms. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 3, Tome 17 (1963) no. 1-2, pp. 97-116. http://geodesic.mathdoc.fr/item/ASNSP_1963_3_17_1-2_97_0/